# SDR 2001UALA01748

- Difficulty date: August 18, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 37,218 hours, 21,543 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 356254255
- Condition: Faulty
- Location: Overheat Detect
- Component: -
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO WING BODY OVERHEAT INDICATION. MAINTENANCE REPLACED AFT LOOP (SECTION 58) DETECTOR.  ALSO REPLACED BOTH LOAD CONTROL VALVE CLAMPS.  PERFORMED LEAK TEST FROM APU TO AFT PRESSURE BULKHEAD.  NO LEAK WAS DETECTED.  WING BODY OVERHEAT DETECTION TESTED GOOD (NO OVERHEAT LIGHT) AND AIRCRAFT WAS RETURNED TO REVENUE SERVICE.
